# SDR AU000421

- Difficulty date: May 24, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE NR 6 CYLINDER FAILED AND SEPARATED.  CRANKCASE HOLED IN AREA OF NR 6 CYLINDER.
